File(s) not publicly available

On computing the maximum time-delay bound for stability of linear neutral systems

journal contribution
posted on 06.12.2017, 00:00 by Qing-Long HanQing-Long Han, K Gu, Xinghuo YuXinghuo Yu
This note is concerned with the stability problem of linear delay-differential systems of neutral type.A discretized Lyapunov functional approach is developed.The resulting stability criterion is formulated in the form of a linear matrix inequality. For nominal systems, the analytical results can be approached with fine discretization.Numerical examples show significant improvement over approaches in the literature.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

49

Issue

12

Start Page

2281

End Page

2285

Number of Pages

5

ISSN

0018-9286

Location

Piscataway, NJ, USA

Publisher

IEEE Control Systems Society

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Informatics and Communication; RMIT University; Southern Illinois University at Edwardsville; TBA Research Institute;

Era Eligible

Yes

Journal

IEEE transactions on automatic control.